MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC.; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC.; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9736428
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that trajectory 1 and 2 intermittently showed blank/black.The reference frame "jumped around" on tracking detail.The manufacturer representative (rep) confirmed that instruments not being used were out of view, that there were fingerprints on the right camera lens, that one sphere on the patient reference frame was red, and that the system was connected to a boom.The rep moved the camera in and out, pressed spheres down without using excessive force as the spheres were indirectly connected to the patient's spine, cleaned the camera lenses, and cleaned instruments.The issue did not replicate with another patient reference frame and no apparent issues were seen in the network device interface (ndi) toolbox.There was no surgical delay.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
H6: the instrument (product #: 9736428) has not been returned to the manufacturer for evaluation.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24649775
Report Number1723170-2026-00448
Device Sequence Number9760728
Product Code OLO
UDI-Device Identifier00763000554293
UDI-Public(01)00763000554293(11)230302(10)0011657563
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736428
Device Catalogue Number9736428
Device Lot Number0011657563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight64 KG